# SDR CA051213009

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,629 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C SCHEDULED DEPARTURE AND DESTINATION.  AFTER T/O CREW SELECTED GEAR UP AND THEY HAD THE INTRANSIT LIGHT STAY ON (GEAR HANDLE LIGHT).  CREW CALLED MX FROM THE AIR AND CYCLED GEAR.  CYCLING OF GEAR DID NOT MATTER.  MX AND CREW DECIDED IT WOULD BE BEST TO RETURN TO ITS MAIN MX BASE. CREW DID HAVE ALL THREE GREEN WITH GEAR DOWN THEREFORE KNEW IT WAS NOT A PROBLEM WITH AN UNSAFE LANDING.  CREW OFF LOADED PAX`S AND RETURNED A/C TO HANGAR.  MX JACKED A/C AND T/S SYSTEM.  T/S REVEALED THAT CONTACTS WITHIN THE UPLOCK SWITCH WERE CLOSED RESULTING IN THE IN TRANSIT LIGHT STAYING ON.  MX REPLACED N/G UPLOCK SWITCH AND CARRIED OUT OP CHECKS.  ALL CHECKED OK. A/C WAS RETURNED TO SERVICE.
